# SDR UIEA2024052300408

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B AFT FLAP LOWER T/E 24" TO I/B PNL EDGE FOUND DENT( PERFORMED PERMANENT METAL TO METAL HOTBOND REPAIR SRM 51-70-10 REPAIR 4 REV.100 REV DATE:20 FEB 2024. NO FURTHER DEFECTS NOTED. )
